Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Shortness of breath, heart palpitations, anxiety, weakness in hands, fatigue, numbness while sitting in one position. Causes for symptoms?

• SLOW BREATH • RACING HEART, PALPITATIONS, ANXIETY , DISCOMFORT, DIZZINESS , SENSATIONS • WEAKNES & TINGLING S IN HANDS OR FEET • INCREASED SENSITIVITY TO SOUND • FATIQUE AND TIREDNESS OFTEN AT DAY TIMES • NUMBNESS WHEN SITTING IN ONE POSITION not happen aal the time but rarely it happens. so kindly give me an advice
Asked On : Tue, 15 May 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Welcome to Healthcaremagic.

The symptoms you mention are seen when there is disturbance in blood pressure or in anaemia.

I suggest you to maintain good hydration and get your BP examined three times on different occasions also do get your Hemoglobin levels checked to rule out anaemia.

After the cause is made out the treatment to for the underlying cause would free you form above symptoms.

Wish you good health.

Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor